# SDR 2007FA0001110

- Difficulty date: December 27, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Make and model: Frchld FH227D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 16920
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL CRACK WAS FOUND UNDERNEATH ELEVATOR STATIC WICK BASES APPROX. BL 84.0 ON BOTH LTAND RT ELEVATOR CONTROL SURFACES. A SECOND AIRCRAFT IN THE FLEET REVEALED A SIMILIAR CRACK UNDERNEATH THE STATIC BASE ON THE RT ELEVATOR ONLY.  SUSPECT THE CRACK WAS CAUSED BY VIBRATION ON STATIC WICK IN THE SLIPSTREAM OF THE ENGINES. REPAIRED IAW SRM 51-90-04 REPAIR SCHEME NR 6.
